# SDR DALA2025011300299

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 5,319 hours, 600 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 1R FLT ATTENDANT OXYGEN MASK DROPPED. CORRECTIVE ACTION: R/R LATCHING MECHANISM ON O2 BOX OPS CHK NORMAL IAW A330 AMM 35-21. (6962983)
